The rational cuboid and a quartic surface

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)105-122
Number of pages18
JournalRocky Mountain Journal of Mathematics
Volume18
Issue number1
DOIs
StatePublished - Dec 1988

Fingerprint

Cuboid
Quartic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The rational cuboid and a quartic surface. / Bremner, Andrew.

In: Rocky Mountain Journal of Mathematics, Vol. 18, No. 1, 12.1988, p. 105-122.

Research output: Contribution to journalArticle

@article{f4b202eecdd24d47ab0aa67d3591bac4,
title = "The rational cuboid and a quartic surface",
author = "Andrew Bremner",
year = "1988",
month = "12",
doi = "10.1216/RMJ-1988-18-1-105",
language = "English (US)",
volume = "18",
pages = "105--122",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "1",

}

TY - JOUR

T1 - The rational cuboid and a quartic surface

AU - Bremner, Andrew

PY - 1988/12

Y1 - 1988/12

UR - http://www.scopus.com/inward/record.url?scp=18744391819&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=18744391819&partnerID=8YFLogxK

U2 - 10.1216/RMJ-1988-18-1-105

DO - 10.1216/RMJ-1988-18-1-105

M3 - Article

AN - SCOPUS:18744391819

VL - 18

SP - 105

EP - 122

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 1

ER -